Alert archive / Mississippi / Special Weather Statements in 2015
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jun 30, 2015, 12:21 PM CDT for Leflore County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 12:21 PM CDT (17:21 UTC)
- Expired
- Jun 30, 2015, 12:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Jackson, MS
County Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 153 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 5.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 365 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
444
WWUS84 KJAN 301721
SPSJAN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1221 PM CDT TUE JUN 30 2015
MSZ025-027-301745-
LEFLORE MS-CARROLL MS-
1221 PM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL AND CENTRAL
LEFLORE COUNTIES UNTIL 1245 PM CDT...
AT 1221 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MONEY...OR 8 MILES NORTH OF ITTA BENA...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MONEY AROUND 1230 PM CDT.
GREENWOOD AROUND 1240 PM CDT.
TEOC...MALMAISON AND AVALON AROUND 1245 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SCHLATER.
LAT...LON 3371 9031 3370 9030 3370 9026 3363 8989
3338 9000 3354 9041 3372 9034
TIME...MOT...LOC 1721Z 289DEG 25KT 3361 9029
$$
DBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 30, 10:20 AM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 30, 10:20 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1020 AM CDT TUE JUN 30 2015 .UPDATE...NUMEROUS THUNDERSTORMS ARE ONGOING THIS MORNING ALONG AND NORTH OF INTERSTATE 20. THESE STORMS WILL CONTINUE SPREADING SOUTH THROUGH THE LATE MORNING AND AFTERNOON HOURS AND REDEVELOPMENT IS POSSIBLE ACROSS NORTHERN AREAS AS WELL. THE 12Z KJAN SOUNDING CONFIRMS MODEL FORECAST OF STEEP MID LEVEL LAPSE RATES. RISK WITH THIS ACTIVITY INCLUDES FREQUENT LIGHTNING...HEAVY RAIN...DAMAGING WINDS AROUND 60 MPH AND QUARTER SIZED HAIL. AFTERNOON HIGHS LOOK GOOD SOUTH OF THE CURRENT STORMS BUT MAY BE A LITTLE HIGH IN NORTHERN AREAS DUE TO THE STORMS. HOWEVER...DO NOT PLAN ANY CHANGES SINCE JUST A LITTLE SUN THIS AFTERNOON COULD ALLOW TEMPERATURES TO RISE QUICKLY. /SW/ && .AVIATION...CONVECTION IS GETTING AN EARLY START TODAY AND TSTMS WL CONT TO AFFECT SITES ALONG AND NORTH OF I-20 THIS MORNING. TSTM COVERAGE WL SPREAD SOUTH THROUGH THE DAY RESULTING IN LOWERED FLIGHT CONDITIONS TO HBG. AWAY FROM TSTMS VFR CONDS ARE EXPECTED TO PREVAIL. CONVECTION WL DECREASE THIS EVENING WITH VFR CONDITIONS EXPECTED THROUGH THE NIGHT./22/15/ && .PREV DISCUSSION... /ISSUED 434 AM CDT TUE JUN 30 2015/ ..SEVERE STORMS POSSIBLE TODAY... SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...EARLY MORNING WATER VAPOR IMAGERY/RAP ANALYSIS SHOWED AN AMPLIFIED PATTERN OF RIDGING OVER THE WESTERN CONUS AND TROUGHING OVER THE EASTERN CONUS. THE RESULTING NORTHWEST FLOW ALOFT OVER OUR CWA WILL BRING A FEW SHORTWAVES TO ENHANCE CONVECTION AT TIMES THROUGH THE SHORT TERM PERIOD. ONE SUCH SHORTWAVE WAS MOVING ACROSS NORTH MISSISSIPPI EARLY THIS MORNING AND HELPING SUPPORT SCATTERED STORMS JUST NORTH OF HIGHWAY 82 FROM EASTERN ARKANSAS ACROSS NORTH CENTRAL MISSISSIPPI. THIS ACTIVITY WILL CONTINUE TO TRACK EAST SOUTHEAST ACROSS OUR NORTHERN ZONES THIS MORNING. A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE. A SECOND MORE POTENT SHORTWAVE NOTED DROPPING SOUTH OF THE MID MISSISSIPPI VALLEY WILL SWING ACROSS OUR CWA LATER TODAY DURING MAX HEATING AND HELP SUPPORT A WEAK COLD FRONT INTO OUR CWA. SURFACE ANALYSIS HAD THE COLD FRONT FROM THE MISSOURI BOOTHEEL SOUTHWEST ACROSS CENTRAL ARKANSAS AND TO THE RED RIVER. A SURFACE RIDGE WAS ALSO NOTED NOSING WEST OVER THE NORTHERN GULF THE WILL SERVE TO MAINTAIN A MOIST SOUTHWEST TO WEST LOW LEVEL FLOW AHEAD OF THE FRONT. PWATS ARE EXPECTED TO BE BACK UP AROUND 1.75 INCHES WITH SURFACE DEW POINTS IN THE LOWER 70S TO FUEL A GREATER COVERAGE OF STORMS TODAY. THE EARLIER START TO CONVECTION MAY HINDER STRONGER DESTABILIZATION ESPECIALLY IN OUR NORTH BUT THE LOWER HEIGHTS AND COOLER TEMPS ALOFT ARE EXPECTED TO CONTRIBUTE TO MID LEVEL LAPSE RATES AROUND 7C/KM AND VERTICAL TOTALS OF 27-28. A FEW STRONG TO SEVERE STORMS LOOK POSSIBLE THIS AFTERNOON AND EARLY EVENING OVER MUCH OF OUR CWA WITH DAMAGING WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL BEING THE MAIN THREATS. THIS THREAT WILL DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME HEATING AND AS THE SHORTWAVE TROUGH AXIS SHIFTS EAST OF OUR CWA BY MIDNIGHT. HEIGHTS WL BE HIGHER WEDNESDAY IN THE WAKE OF THE SHORTWAVE AND THE SURFACE RIDGE WILL STRENGTHEN OVER OUR SOUTHERN ZONES WEDNESDAY MORNING. THIS IS EXPECTED LIMIT CONVECTION WEDNESDAY BUT A MOIST AIRMASS WILL STILL RESIDE OVER OUR CWA WEDNESDAY AND WL STILL HAVE NORTHWEST FLOW ALOFT OVER OUR REGION. ANOTHER SHORTWAVE WL SWING ACROSS THE REGION TO ENHANCE CONVECTION BUT NOT UNTIL WEDNESDAY EVENING. PARAMETERS LOOK LESS FAVORABLE FOR STRONG STORMS WEDNESDAY AND GREATEST POPS WL BE CARRIED OVER OUR NORTHEAST. /22/ LONG TERM...THURSDAY THROUGH NEXT MONDAY...THURSDAY WE WILL HAVE AN AMPLIFIED PATTERN OF RIDGING OVER THE WESTERN CONUS AND TROUGHING OVER THE EASTERN CONUS. THE AXIS OF THE UPPER TROUGH WILL BE NEAR THE CWA. THE AMPLIFIED UPPER LEVEL PATTERN WILL MODIFY SOME AS A SERIES OF SHORTWAVES TRAVERSES THROUGH THE UPPER TROUGH. OUR HEIGHTS WILL INCREASE FROM THE WEST AS THE MID LEVEL RIDGE SPREADS EAST FOR EARLY NEXT WEEK. THE SURFACE RIDGE OVER THE NORTHERN GULF WILL BECOME ORIENTED MORE ALONG THE GULF COAST. TOGETHER THESE RIDGES WILL RESULT IN MORE ISOLATED COVERAGE OF DIURNAL CONVECTION. THERE REMAINS SOME TIMING DIFFERENCES WITH THE SHORTWAVES IN THE MODELS WHICH WILL AFFECT THE MEAN TROUGH OF THE EASTERN US. THESE SHORTWAVES LOOKS TO HELP SUPPORT ANOTHER SURFACE BOUNDARY DROPPING TOWARD THE NORTHERN PORTIONS OF OUR CWA. THE CANADIAN AND GFS ARE FARTHER SOUTH AND WETTEST OVER THE CWA. MODELS SUGGESTS THAT THIS BOUNDARY WILL STALL JUST NORTH OF OUR CWA AND REMAIN THE FOCUS FOR CONVECTION THROUGH THE WEEKEND. GREATEST RAIN CHANCES THURSDAY THROUGH SUNDAY IS EXPECTED OVER OUR NORTH. RIDGING SURFACE AND ALOFT IS EXPECTED TO STRENGTHEN OVER OUR CWA ON MONDAY. THIS WILL RESULT IN WARMER CONDITIONS WITH MOSTLY DIURNAL RAIN CHANCES OVER OUR CWA ALONG WITH GENERALLY NORMAL HIGH AND LOW TEMPS./17/ .PRELIMINARY POINT TEMPS/POPS... JACKSON 87 72 90 74 / 59 25 19 25 MERIDIAN 87 71 90 73 / 65 29 21 37 VICKSBURG 88 72 91 74 / 57 22 21 21 HATTIESBURG 88 72 91 73 / 56 24 32 22 NATCHEZ 89 73 90 74 / 52 21 25 21 GREENVILLE 88 73 92 75 / 50 26 24 43 GREENWOOD 87 72 90 74 / 63 29 26 48 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && JAN
Hazardous weather outlook, Jun 30, 5:20 AM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 520 AM CDT TUE JUN 30 2015 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>059-062>066- 072>074-011030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 520 AM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS ARE POSSIBLE TODAY. LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY THE STRONGEST STORMS AND MAY LEAD TO RUNOFF PROBLEMS WHERE STORMS TRAIN OVER THE SAME AREAS. THE STORMS WILL DIMINISH THIS EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. LAZ024-026-MSZ060-061-011030- CATAHOULA-CONCORDIA-ADAMS-FRANKLIN- 520 AM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 30, 11:16 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1116 AM CDT TUE JUN 30 2015
MSZ066-301645-
JONES MS-
1116 AM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JONES COUNTY UNTIL
1145 AM CDT...
AT 1116 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER SANDERSVILLE...OR 7 MILES NORTHEAST OF LAUREL...MOVING EAST AT
55 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MILL CREEK AROUND 1120 AM CDT.
LAT...LON 3168 8928 3181 8921 3182 8901 3182 8898
3183 8894 3166 8895
TIME...MOT...LOC 1616Z 268DEG 48KT 3177 8905
DBLocal storm report, Jun 30, 11:17 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1117 AM CDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND DMG LAUDERDALE 32.52N 88.51W
06/30/2015 LAUDERDALE MS LAW ENFORCEMENT
LARGE TREE DOWN IN THE LAUDERDALE COMMUNITY. TIME
ESTIMATED.
0700 AM TSTM WND DMG 5 NNW MARION 32.49N 88.68W
06/30/2015 LAUDERDALE MS LAW ENFORCEMENT
TREE DOWN ON HWY 39 NORTH. TIME ESTIMATED.
&&
AWSpecial weather statement, Jun 30, 11:20 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CDT TUE JUN 30 2015
MSZ027-028-301645-
CARROLL MS-MONTGOMERY MS-
1120 AM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CARROLL AND NORTHWESTERN
MONTGOMERY COUNTIES UNTIL 1145 AM CDT...
AT 1119 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MALMAISON...OR 11 MILES EAST OF GREENWOOD...MOVING EAST AT 30
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
NORTH CARROLLTON AROUND 1130 AM CDT.
WINONA AROUND 1145 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CARROLLTON.
LAT...LON 3358 8958 3332 8967 3347 9010 3349 9010
3364 9005
TIME...MOT...LOC 1619Z 285DEG 27KT 3354 9000
DBLocal storm report, Jun 30, 11:25 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1125 AM CDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD JACKSON 32.32N 90.21W
06/30/2015 HINDS MS BROADCAST MEDIA
VEHICLE STUCK IN WATER ON MONUMENT STREET IN JACKSON.
&&
BYRDSpecial weather statement, Jun 30, 12:11 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1211 PM CDT TUE JUN 30 2015
MSZ065-066-301745-
COVINGTON MS-JONES MS-
1211 PM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COVINGTON AND
SOUTHWESTERN JONES COUNTIES UNTIL 1245 PM CDT...
AT 1211 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SUMRALL...OR 9 MILES SOUTH OF COLLINS...MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SANFORD AROUND 1220 PM CDT.
MOSELLE AND EASTABUCHIE AROUND 1235 PM CDT.
LAUREL AROUND 1245 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SEMINARY.
LAT...LON 3151 8959 3151 8960 3154 8960 3154 8961
3155 8962 3155 8963 3158 8963 3165 8921
3143 8921 3144 8959
TIME...MOT...LOC 1711Z 266DEG 34KT 3150 8954
DBSpecial weather statement, Jun 30, 12:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1221 PM CDT TUE JUN 30 2015
MSZ025-027-301745-
LEFLORE MS-CARROLL MS-
1221 PM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL AND CENTRAL
LEFLORE COUNTIES UNTIL 1245 PM CDT...
AT 1221 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MONEY...OR 8 MILES NORTH OF ITTA BENA...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MONEY AROUND 1230 PM CDT.
GREENWOOD AROUND 1240 PM CDT.
TEOC...MALMAISON AND AVALON AROUND 1245 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SCHLATER.
LAT...LON 3371 9031 3370 9030 3370 9026 3363 8989
3338 9000 3354 9041 3372 9034
TIME...MOT...LOC 1721Z 289DEG 25KT 3361 9029
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:17 PM CDT | Special Weather Statement | JAN | Franklin, Jefferson | 43 min |
| Jun 29, 8:10 PM CDT | Special Weather Statement | JAN | Adams | 50 min |
| Jun 30, 3:12 AM CDT | Special Weather Statement | JAN | Grenada | 33 min |
| Jun 30, 4:21 AM CDT | Special Weather Statement | JAN | Grenada | 24 min |
| Jun 30, 4:26 AM CDT | Special Weather Statement | JAN | Carroll | 34 min |
| Jun 30, 4:49 AM CDT | Special Weather Statement | JAN | Grenada | 26 min |
| Jun 30, 5:06 AM CDT | Special Weather Statement | JAN | Carroll | 24 min |
| Jun 30, 5:08 AM CDT | Special Weather Statement | JAN | Kemper | 37 min |
| Jun 30, 5:41 AM CDT | Special Weather Statement | JAN | Lauderdale | 34 min |
| Jun 30, 5:42 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 63 min |
| Jun 30, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 38 min |
| Jun 30, 5:57 AM CDT | Special Weather Statement | JAN | Neshoba | 33 min |
| Jun 30, 6:08 AM CDT | Special Weather Statement | JAN | Grenada | 37 min |
| Jun 30, 6:30 AM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 2 hr |
| Jun 30, 6:34 AM CDT | Special Weather Statement | JAN | Lauderdale | 26 min |
| Jun 30, 6:39 AM CDT | Special Weather Statement | JAN | Grenada | 36 min |
| Jun 30, 6:50 AM CDT | Special Weather Statement | JAN | Lauderdale | 25 min |
| Jun 30, 6:55 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 50 min |
| Jun 30, 7:01 AM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale | 119 min |
| Jun 30, 7:42 AM CDT | Special Weather Statement | JAN | Lauderdale | 33 min |
| Jun 30, 8:08 AM CDT | Special Weather Statement | JAN | Leake | 37 min |
| Jun 30, 8:31 AM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jun 30, 8:54 AM CDT | Severe Thunderstorm Warning | JAN | Scott | 51 min |
| Jun 30, 9:08 AM CDT | Flash Flood Warning | JAN | Lauderdale | 2 hr |
| Jun 30, 10:06 AM CDT | Flash Flood Warning | JAN | Hinds | 84 min |
| Jun 30, 10:31 AM CDT | Special Weather Statement | JAN | Smith | 44 min |
| Jun 30, 11:16 AM CDT | Special Weather Statement | JAN | Jones | 29 min |
| Jun 30, 11:20 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 25 min |
| Jun 30, 12:11 PM CDT | Special Weather Statement | JAN | Covington | 34 min |
| Jun 30, 2:52 PM CDT | Special Weather Statement | JAN | Issaquena | 38 min |
| Jun 30, 4:36 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Jun 30, 4:56 PM CDT | Special Weather Statement | JAN | Jefferson | 34 min |
| Jun 30, 5:28 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| Jun 30, 5:42 PM CDT | Special Weather Statement | JAN | Copiah, Simpson | 33 min |
| Jun 30, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 43 min |
| Jun 30, 6:21 PM CDT | Special Weather Statement | JAN | Smith | 24 min |
| Jun 30, 6:25 PM CDT | Special Weather Statement | JAN | Yazoo | 50 min |
| Jun 30, 6:55 PM CDT | Special Weather Statement | JAN | Jasper | 35 min |
| Jun 29, 7:01 PM CDT | Special Weather Statement | JAN | Richland | 44 min |
| Jun 29, 7:28 PM CDT | Flash Flood Warning | JAN | Tensas | 3 hr |
| Jun 29, 10:38 PM CDT | Special Weather Statement | JAN | Franklin | 37 min |
| Jun 29, 10:47 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 27 min |
| Jun 30, 3:06 PM CDT | Special Weather Statement | JAN | West Feliciana | 39 min |
| Jun 30, 4:40 PM CDT | Special Weather Statement | JAN | Tensas | 35 min |
| Jun 30, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 47 min |
| Jun 30, 5:27 AM CDT | Special Weather Statement | JAN | Chicot | 33 min |
| Jun 30, 7:24 AM CDT | Special Weather Statement | JAN | Chicot | 36 min |
Nearby
Special Weather Statements in Mississippi, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.